I take 150 mg. a day , I get headaches, dizziness, and nausea. I take celexa with it. But I do suffer from vertigo at times.
booty1957; I really don't see that as a side effect but really hard to tell what you mean by righting up. the others are listed so you could or should check with your doctor and see if this is something that goes away if you just started them. are you sure while asleep your not bitting down on your teeth very hard. chuck1957
Do you mean like muscle tension in the jaw? If so, that happened for me. Wellbutrin definitely causes headaches and I think I would tense up my jaw, so that caused more pain. Try muscle relaxation meditations or go see a physical therapist! The jaw is a very strong muscle and treating it well is important, sometimes we just don’t notice we’re clenching it until it hurts.
Hello..I had that issue... how scary..i did have it with compazine..nothing to do with nerve damage... Please call your Doctor and stop it, an allergic reaction perhaps. Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jun 2018 • 6 answers
Updated 12 Jul 2017 • 3 answers
Updated 13 Dec 2014 • 2 answers
Updated 25 Oct 2018 • 4 answers
Updated 10 Mar 2018 • 1 answer